# SDR AU001039

- Difficulty date: September 28, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206010332017
- Condition: Cracked
- Location: Main Rotor
- Part time: 11,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR MAST CRACKED AT TOP BEARING JOURNAL.  FOUND DURING MAGNETIC PARTICLE INSPECTION.  (X)
